Dexaprine, DCP, and Heat(by Genomyx) STACK?
- 12-14-2012, 02:48 AM
- 12-14-2012, 02:22 PM
It's possible. If you're sensitive to tyramine or PEA, you may experience headaches or flushing. Just be cognizant of any side effects, but all should be well.HYBRID Performance Nutrition
Mike ~ R/D
12-14-2012, 05:19 PM
SOunds like a crazy stack, the new Dexaprine is just too much stim for me. I like the old version way better. I get a rushing feeling from the new one.
Live Hard, Laugh Hard, Love Hard and Heal Fast! - KLEENhttp://anabolicminds.com/forum/workout-logs/276206-kleen-strong-body.html
Current Training Log -
12-14-2012, 07:50 PM
12-15-2012, 03:30 AM
Definitely has potential to be dangerous. Rauwolscine shares the pressor action of yohimbine. Megadosing it with what is already high-dosed caffeine, synephrine, and theophylline + extra tyramine = disaster
12-15-2012, 06:00 PM
12-17-2012, 08:59 PM
As already mentioned, most likely overkill and unnecessary. Do Dex+DCP and once you're done you can switch to Heat.
iForce Nutrition Representative
iTrain. iCompete. iDominate…iForce!
12-18-2012, 02:53 PM
12-19-2012, 02:06 AM
12-19-2012, 08:12 PM
Similar Forum Threads
- By DCbuilder in forum SupplementsReplies: 1Last Post: 06-08-2010, 12:20 PM
- By applesmack23 in forum SupplementsReplies: 4Last Post: 10-25-2008, 12:37 PM
- By freakabe in forum SupplementsReplies: 41Last Post: 02-16-2008, 04:38 PM
- By Michael71 in forum SupplementsReplies: 8Last Post: 01-21-2008, 03:37 PM